MANUFACTURER: OAKHURST CO. INDICATIONS: Father John'S Medicine Plus Liquid for Cold And Allergies
INGREDIENTS: Per 30 ML (2 Tablespoonfuls): Dextromethorphan HBr 10 mg; Phenylephrine HCL 10 mg; Chlorpheniramine Maleate 4 mg. DIRECTIONS: Adults and children 12 years and older - take 2 tablespoons every 4 hours. Do Not take more than 12 tablespoonfuls in 24 hours. Children under 12 years old - consult a doctor. WARNINGS: Do not exceed recommended dosage because high doses may cause nervousness, dizziness, sleeplessness, and especially in children excitability. Use caution when driving a car or operating machinery as this product may cause drowsiness. Do not take for more.
- Provides temporary relief of coughs due to minor throat and bronchial irritation as may occur for the common cold or inhaled irritants.
- For temporary relief of cough and allergy symptoms, including coughing, nasal congestion and runny nose.
- An effective, pleasant-tasting, non-narcotic medicine.
- Contains no alcohol nor habit forming drugs.
Shipping Weight : 0.90 lb